# SDR NOCA20306

- Difficulty date: November 18, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R-4 DOOR SLIDE INDICATOR LIGHT INOP.  RELAMPED R-4 DOOR SLIDE INDICATOR LIGHT.  OPS CHECKS NORMAL, SYSTEM CHECKS NORMAL AS PER AMM 25-66-01.
